How long after Restylane Silk for vertical lip lines does it take for bruising to go away?
Doctor Answers 14
Bruising goes away in a week or two. Try camouflage make up. Next time prepare better to reduce bruising.
Bruising post filler injections
Bruising after any injectable can last anywhere from 1 to 2 weeks. In our practice we typically use one of our several lasers, pulsed dye or IPL which helps to diminish bruising. We reccomend our patients take Arnika and we use Microcannulaswhen we can to help prevent bruising. Best regards, Dr. P
Avoidance And Treatment Of Bruising After Injection Of Restylane Silk Into "Smokers' Lines"
Treatment of superficial perioral rhytids with restylane silk can frequently result in post procedure bruising. In our practice, to reduce the likelihood of this occurring, we counsel patients to discontinue aspirin, non steroidal anti-inflammatory drugs, fish oils, as well as any nutritional supplements of unknown provenance that might increase the risk of bleeding.
It can also be helpful to start taking arnica montana and bromolein several days prior to such a treatment. Pre-injection of the area to be treated with lidocaine with epinephrine, as well as use of a fine tip blunt cannula, rather than a needle, in performing the injections can also reduce the incidence and severity of bruising.
If bruising does occur, apply direct pressure immediately to those areas and try to hold this for 30 minutes. Also, be sure to keep these bruised areas out of direct sunlight for at least two weeks after the treatment. The good news is that such bruising nearly always resolves, usually completely.
You might also like...
Bruising after filler
Hello, and thanks for your question. The bruising should resolve in 2-4 weeks, depending on size, extent, etc. Best of luck, Dr. Frucht.
Bruising will go away
Dermal fillers, particularly those that treat superficial wrinkles can certainly cause bruising. If it’s only several days after the procedure it is not unusual. And, bruising can take up to a month to completely go away. But, usually it will completely go away and have a nice result. Keep in mind that it is important not to get sunlight on the bruised area. Always use a sun block and do not tan over a bruise.
Bruising Post Filler Injection
Bruising post Restylane Silk injections usually lasts 5 to 10 days. There is no contraindication for exercising the following day. Any blood thinners/supplements such as aspirin or fish oils taken prior to injections can contribute to bruising. Make up is safe to apply for camouflaging in the meantime. In the future, ice prior to treatment, microcannula treatment, or post-treatment care with Ocumend gel pads are some options to lessen bruising. The good thing is bruising is normal and temporary.
Bruising following injection, surgery, injury.
- warm compresses and massage
- fresh pineapple for the bromelain enzyme contained within
- maybe arnica montana
How long after Restylane Silk for vertical lip lines does it take for bruising to go away
Hi there, bruising varies from one person to another. I would not have had you run eight miles the day after you had the filler. I would strongly recommend that you go back to your board certified dermatologist who injected you and make sure that this is only bruising and nothing more serious. Perhaps, they can laser you with the V-beam to improve the bruising if that is what it is. Go immediately.
Good luck,Dr. Downie
Bruising After Fillers Such as Juvederm or Restylane Especially Around The Lips
Bruising after Restylane Silk is normal for up to 10-14 days. If, after that time, the bruising persists, you can see your injector to be evaluated. Lasers like pulsed dye and IPL can be used to remove bruises. Arnika and cannulas help in the future to prevent bruising. Please see an expert. Best, Dr. Emer
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.